# SDR AALA20000150

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 9548 - AFTER TAKEOFF FROM TUL, LANDING GEAR HANDLE WOULD NOT MOVE TO UP POSITION.  USED OVERRIDE TRIGGER TO RAISE AND LOWER GEAR.  LANDED DFW WITHOUT INCIDENT.  REPLACED LANDING GEAR ACCESSORY UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
